# SDR 96ZZZX1033

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Century Helicopters Inc, repair station PN5R125N
- Aircraft: N617DE
- Make and model: Bell 206L-3
- Aircraft serial: 51138
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator
- Part number: 214040810003
- Condition: Defective
- Location: M/R Xmsn Filter
- Part time: 1,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR EXTENDS IN COLD WEATHER GIVING FALSE INDICATION OF BYPASS CONDITION IN M/R TRANSMISSION OIL FILTER.  REPLACED WITH NEW P/N INDICATOR.
